Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Spectral estimates and basis properties for self-adjoint block operator matrices

Strauss, Michael (2010) Spectral estimates and basis properties for self-adjoint block operator matrices. Integral Equations and Operator Theory, 67 (2). pp. 257-277. ISSN 0378-620X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

In the first part of this manuscript a relationship between the spectrum of self-adjoint operator matrices and the spectra of their diagonal entries is found. This leads to enclosures for spectral points and in particular, enclosures for eigenvalues. We also consider graph invariant subspaces, and their corresponding angular operators. The existence of a bounded angular operator leads to basis properties of the first component of eigenvectors of operator matrices for which the corresponding eigenvalues lie in a half line. The results are applied to an example from magnetohydrodynamics.

Item type: Article
ID code: 29285
Keywords: schur complement, magnetohydrodynamics, bari basis, angular operator, graph invariant subspace , eigenvalue estimates, Probabilities. Mathematical statistics
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Pure Administrator
Date Deposited: 07 Mar 2011 23:29
Last modified: 17 Jul 2013 10:15
URI: http://strathprints.strath.ac.uk/id/eprint/29285

Actions (login required)

View Item